Bivariate Dunkl Analogue of Stancu Type q-Szász–Mirakjan–Kantorovich Operators and Rate of Convergence
- 1 Downloads
In the present paper, we prove some results on rate of convergence for Dunkl analogue of Stancu type q-Szász–Mirakjan–Kantorovich operators in terms of second-order modulus of continuity and Lipschitz functions. Further, we construct the bivariate extension of these operators and obtain some approximation results.
Keywordsq-Integers q-Exponential functions q-Hypergeometric functions Szász operators Dunkl analogue of Stancu type q-Szász–Mirakjan–Kantorovich operators Modulus of continuity Lipschitz functions Peetre’s K-functional
Mathematics Subject ClassificationPrimary 41A25 41A36 Secondary 33C45
The author would like to thank the reviewers for their useful suggestions which improved the present paper.
- Lupaş A (1987) A q-analogue of the Bernstein operator. In: Seminar on numerical and statistical calculus, vol 9. University of Cluj-Napoca, pp 85–92Google Scholar
- Mursaleen M, Nasiruzzaman Md (2018) Approximation of modified Jakimovski–Leviatan–Beta type operators. Constr Math Anal 1(2):88–98Google Scholar